• Previous Article
    Stability of rarefaction wave for the compressible non-isentropic Navier-Stokes-Maxwell equations
  • CPAA Home
  • This Issue
  • Next Article
    Classification of positive solutions for fully nonlinear elliptic equations in unbounded cylinders
March  2021, 20(3): 1263-1296. doi: 10.3934/cpaa.2021020

Gromov-Hausdorff stability of reaction diffusion equations with Robin boundary conditions under perturbations of the domain and equation

1. 

Department of Mathematics, Sungkyunkwan University, Suwon 16419, Korea

2. 

Department of Mathematics, Chungnam National University, Daejeon 34134, Korea

* Corresponding author

Received  August 2020 Revised  December 2020 Published  February 2021

Fund Project: The first author is supported by the Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (NRF- 2019R1A6A3A01091340) and the National Research Foundation of Korea (NRF) grant funded by the Korea government (MEST) No. 2015R1A3A2031159

In this paper, we prove the continuity of global attractors and the Gromov-Hausdorff stability of reaction diffusion equations with Robin boundary conditions under perturbations of the domain and equation if every equilibrium of the unperturbed equation is hyperbolic.

Citation: Jihoon Lee, Nguyen Thanh Nguyen. Gromov-Hausdorff stability of reaction diffusion equations with Robin boundary conditions under perturbations of the domain and equation. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1263-1296. doi: 10.3934/cpaa.2021020
References:
[1]

G. S. AragãoA. L. Pereira and M. C. Pereira, Attractors for a nonlinear parabolic problem with terms concentrating on the boundary, J. Dynam. Differ. Equ., 26 (2014), 871-888.  doi: 10.1007/s10884-014-9412-z.  Google Scholar

[2]

A. Arbieto and C. A. Morales, Topological stability from Gromov-Hausdorff viewpoint, Discrete Contin. Dyn. Syst., 37 (2017), 3531-3544.  doi: 10.3934/dcds.2017151.  Google Scholar

[3]

J. M. Arrieta and A. N. Carvalho, Spectral convergence and nonlinear dynamics of reaction-diffusion equations under perturbations of the domain, J. Differ. Equ., 199 (2004), 143-178.  doi: 10.1016/j.jde.2003.09.004.  Google Scholar

[4]

J. M. ArrietaA. N. Carvalho and G. Lozada-Cruz, Dynamics in dumbbell domains. III. Continuity of attractors, J. Differ. Equ., 247 (2009), 225-259.  doi: 10.1016/j.jde.2008.12.014.  Google Scholar

[5]

J. M. Arrieta, A. N. Carvalho and A. Rodriguez-Bernal, Attractors for parabolic problems with nonlinear boundary condition. Uniform bounds, Commun. Partial Differ. Equ., 25 (2000) 1–37. doi: 10.1080/03605300008821506.  Google Scholar

[6]

A. V. Babin and S. Yu. Pilyugin, Continuous dependence of an attractor on the shape of domain, J. Math. Sci., 87 (1997), 3304-3310.  doi: 10.1007/BF02355582.  Google Scholar

[7]

P. S. Barbosa and A. L. Pereira, Continuity of attractors for $C^1$ perturbations of a smooth domain, Electron. J. Differ. Equ., 2020 (2020), 1-31.   Google Scholar

[8]

P. S. BarbosaA. L. Pereira and M. C. Pereira, Continuity of attractors for a family of $C^1$ perturbations of the square, Ann. Mat. Pura Appl., 196 (2017), 1365-1398.  doi: 10.1007/s10231-016-0620-5.  Google Scholar

[9]

L. A. F. De OliveiraA. L. Pereira and M. C. Pereira, Continuity of attractors for a reaction-diffusion problem with respect to variations of the domain, Electron. J. Differ. Equ., 100 (2005), 1-18.   Google Scholar

[10]

P. Grisvard, Elliptic Problems in Nonsmooth Domains, Society for Industrial and Applied Mathematics, Philadelphia, 2011. doi: 10.1137/1.9781611972030.ch1.  Google Scholar

[11]

D. B. Henry, Geometric Theory of Semilinear Parabolic Equations, in: Lecture Notes in Mathematics, Springer, Berlin, 1981.  Google Scholar

[12] D. B. Henry, Perturbation of the Boundary for Boundary Value Problems, Cambridge Univ. Press, 2005.   Google Scholar
[13]

M. Hurley, Fixed points of topological stable flows, Trans. Amer. Math. Soc., 294 (1986), 625-633.  doi: 10.2307/2000204.  Google Scholar

[14]

J. A. LangaJ. C. RobinsonA. Suárez and A. Vidal-López, The stability of attractors for non-autonomous perturbations of gradient-like systems, J. Differ. Equ., 234 (2007), 607-625.  doi: 10.1016/j.jde.2006.11.016.  Google Scholar

[15]

J. LeeN. Nguyen and V. M. Toi, Gromov-Hausdorff stability of global attractors of reaction diffusion equations under perturbations of domain, J. Differ. Equ., 269 (2020), 125-147.  doi: 10.1016/j.jde.2019.11.097.  Google Scholar

[16]

D. S. Li and P. E. Kloeden, Robustness of asymptotic stability to small time delays, Discrete Contin. Dyn. S., 13 (2005), 1007-1034.  doi: 10.3934/dcds.2005.13.1007.  Google Scholar

[17]

A. L. Pereira and M. C. Pereira, Continuity of attractors for a reaction-diffusion problem with nonlinear boundary conditions with respect to variations of the domain, J. Differ. Equ., 239 (2007), 343-370.  doi: 10.1016/j.jde.2007.05.018.  Google Scholar

[18] J. C. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge Univ. Press, 2001.  doi: 10.1007/978-94-010-0732-0.  Google Scholar
[19]

R. F. Thomas, Topological stability: Some fundamental properties, J. Differ. Equ., 59 (1985), 103-122.  doi: 10.1016/0022-0396(85)90140-8.  Google Scholar

show all references

References:
[1]

G. S. AragãoA. L. Pereira and M. C. Pereira, Attractors for a nonlinear parabolic problem with terms concentrating on the boundary, J. Dynam. Differ. Equ., 26 (2014), 871-888.  doi: 10.1007/s10884-014-9412-z.  Google Scholar

[2]

A. Arbieto and C. A. Morales, Topological stability from Gromov-Hausdorff viewpoint, Discrete Contin. Dyn. Syst., 37 (2017), 3531-3544.  doi: 10.3934/dcds.2017151.  Google Scholar

[3]

J. M. Arrieta and A. N. Carvalho, Spectral convergence and nonlinear dynamics of reaction-diffusion equations under perturbations of the domain, J. Differ. Equ., 199 (2004), 143-178.  doi: 10.1016/j.jde.2003.09.004.  Google Scholar

[4]

J. M. ArrietaA. N. Carvalho and G. Lozada-Cruz, Dynamics in dumbbell domains. III. Continuity of attractors, J. Differ. Equ., 247 (2009), 225-259.  doi: 10.1016/j.jde.2008.12.014.  Google Scholar

[5]

J. M. Arrieta, A. N. Carvalho and A. Rodriguez-Bernal, Attractors for parabolic problems with nonlinear boundary condition. Uniform bounds, Commun. Partial Differ. Equ., 25 (2000) 1–37. doi: 10.1080/03605300008821506.  Google Scholar

[6]

A. V. Babin and S. Yu. Pilyugin, Continuous dependence of an attractor on the shape of domain, J. Math. Sci., 87 (1997), 3304-3310.  doi: 10.1007/BF02355582.  Google Scholar

[7]

P. S. Barbosa and A. L. Pereira, Continuity of attractors for $C^1$ perturbations of a smooth domain, Electron. J. Differ. Equ., 2020 (2020), 1-31.   Google Scholar

[8]

P. S. BarbosaA. L. Pereira and M. C. Pereira, Continuity of attractors for a family of $C^1$ perturbations of the square, Ann. Mat. Pura Appl., 196 (2017), 1365-1398.  doi: 10.1007/s10231-016-0620-5.  Google Scholar

[9]

L. A. F. De OliveiraA. L. Pereira and M. C. Pereira, Continuity of attractors for a reaction-diffusion problem with respect to variations of the domain, Electron. J. Differ. Equ., 100 (2005), 1-18.   Google Scholar

[10]

P. Grisvard, Elliptic Problems in Nonsmooth Domains, Society for Industrial and Applied Mathematics, Philadelphia, 2011. doi: 10.1137/1.9781611972030.ch1.  Google Scholar

[11]

D. B. Henry, Geometric Theory of Semilinear Parabolic Equations, in: Lecture Notes in Mathematics, Springer, Berlin, 1981.  Google Scholar

[12] D. B. Henry, Perturbation of the Boundary for Boundary Value Problems, Cambridge Univ. Press, 2005.   Google Scholar
[13]

M. Hurley, Fixed points of topological stable flows, Trans. Amer. Math. Soc., 294 (1986), 625-633.  doi: 10.2307/2000204.  Google Scholar

[14]

J. A. LangaJ. C. RobinsonA. Suárez and A. Vidal-López, The stability of attractors for non-autonomous perturbations of gradient-like systems, J. Differ. Equ., 234 (2007), 607-625.  doi: 10.1016/j.jde.2006.11.016.  Google Scholar

[15]

J. LeeN. Nguyen and V. M. Toi, Gromov-Hausdorff stability of global attractors of reaction diffusion equations under perturbations of domain, J. Differ. Equ., 269 (2020), 125-147.  doi: 10.1016/j.jde.2019.11.097.  Google Scholar

[16]

D. S. Li and P. E. Kloeden, Robustness of asymptotic stability to small time delays, Discrete Contin. Dyn. S., 13 (2005), 1007-1034.  doi: 10.3934/dcds.2005.13.1007.  Google Scholar

[17]

A. L. Pereira and M. C. Pereira, Continuity of attractors for a reaction-diffusion problem with nonlinear boundary conditions with respect to variations of the domain, J. Differ. Equ., 239 (2007), 343-370.  doi: 10.1016/j.jde.2007.05.018.  Google Scholar

[18] J. C. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge Univ. Press, 2001.  doi: 10.1007/978-94-010-0732-0.  Google Scholar
[19]

R. F. Thomas, Topological stability: Some fundamental properties, J. Differ. Equ., 59 (1985), 103-122.  doi: 10.1016/0022-0396(85)90140-8.  Google Scholar

[1]

Yizhuo Wang, Shangjiang Guo. A SIS reaction-diffusion model with a free boundary condition and nonhomogeneous coefficients. Discrete & Continuous Dynamical Systems - B, 2019, 24 (4) : 1627-1652. doi: 10.3934/dcdsb.2018223

[2]

Meng-Xue Chang, Bang-Sheng Han, Xiao-Ming Fan. Global dynamics of the solution for a bistable reaction diffusion equation with nonlocal effect. Electronic Research Archive, , () : -. doi: 10.3934/era.2021024

[3]

Vandana Sharma. Global existence and uniform estimates of solutions to reaction diffusion systems with mass transport type boundary conditions. Communications on Pure & Applied Analysis, 2021, 20 (3) : 955-974. doi: 10.3934/cpaa.2021001

[4]

Simone Cacace, Maurizio Falcone. A dynamic domain decomposition for the eikonal-diffusion equation. Discrete & Continuous Dynamical Systems - S, 2016, 9 (1) : 109-123. doi: 10.3934/dcdss.2016.9.109

[5]

Guangying Lv, Jinlong Wei, Guang-an Zou. Noise and stability in reaction-diffusion equations. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021005

[6]

Weihua Jiang, Xun Cao, Chuncheng Wang. Turing instability and pattern formations for reaction-diffusion systems on 2D bounded domain. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021085

[7]

Bernold Fiedler, Carlos Rocha, Matthias Wolfrum. Sturm global attractors for $S^1$-equivariant parabolic equations. Networks & Heterogeneous Media, 2012, 7 (4) : 617-659. doi: 10.3934/nhm.2012.7.617

[8]

Mohamed Ouzahra. Approximate controllability of the semilinear reaction-diffusion equation governed by a multiplicative control. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021081

[9]

Bo Duan, Zhengce Zhang. A reaction-diffusion-advection two-species competition system with a free boundary in heterogeneous environment. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021067

[10]

Lin Yang, Yejuan Wang, Tomás Caraballo. Regularity of global attractors and exponential attractors for $ 2 $D quasi-geostrophic equations with fractional dissipation. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021093

[11]

Manil T. Mohan, Arbaz Khan. On the generalized Burgers-Huxley equation: Existence, uniqueness, regularity, global attractors and numerical studies. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3943-3988. doi: 10.3934/dcdsb.2020270

[12]

Carlos Fresneda-Portillo, Sergey E. Mikhailov. Analysis of Boundary-Domain Integral Equations to the mixed BVP for a compressible stokes system with variable viscosity. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3059-3088. doi: 10.3934/cpaa.2019137

[13]

Sergey E. Mikhailov, Carlos F. Portillo. Boundary-Domain Integral Equations equivalent to an exterior mixed BVP for the variable-viscosity compressible Stokes PDEs. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1103-1133. doi: 10.3934/cpaa.2021009

[14]

Soonki Hong, Seonhee Lim. Martin boundary of brownian motion on Gromov hyperbolic metric graphs. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3725-3757. doi: 10.3934/dcds.2021014

[15]

Zhiming Guo, Zhi-Chun Yang, Xingfu Zou. Existence and uniqueness of positive solution to a non-local differential equation with homogeneous Dirichlet boundary condition---A non-monotone case. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1825-1838. doi: 10.3934/cpaa.2012.11.1825

[16]

Nabahats Dib-Baghdadli, Rabah Labbas, Tewfik Mahdjoub, Ahmed Medeghri. On some reaction-diffusion equations generated by non-domiciliated triatominae, vectors of Chagas disease. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2021004

[17]

Yingdan Ji, Wen Tan. Global well-posedness of a 3D Stokes-Magneto equations with fractional magnetic diffusion. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3271-3278. doi: 10.3934/dcdsb.2020227

[18]

Yongqiang Fu, Xiaoju Zhang. Global existence and asymptotic behavior of weak solutions for time-space fractional Kirchhoff-type diffusion equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021091

[19]

Mario Bukal. Well-posedness and convergence of a numerical scheme for the corrected Derrida-Lebowitz-Speer-Spohn equation using the Hellinger distance. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3389-3414. doi: 10.3934/dcds.2021001

[20]

Carlos Gutierrez, Nguyen Van Chau. A remark on an eigenvalue condition for the global injectivity of differentiable maps of $R^2$. Discrete & Continuous Dynamical Systems, 2007, 17 (2) : 397-402. doi: 10.3934/dcds.2007.17.397

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (56)
  • HTML views (88)
  • Cited by (0)

Other articles
by authors

[Back to Top]